# SDR FDEA202203170556

- Difficulty date: March 17, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 90,001 hours, 18,931 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Bracket
- Part number: ARC050214
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING - OUTBOARD FLAP ASSEMBLY INBOARD FORWARD HINGE (WING SIDE)   PIVOT LUG BORE CORROSION.  RIGHT HAND WING - OUTBOARD FLAP ASSEMBLY. INBOARD FORWARD HINGE (WING SIDE)   PIVOT LUG BORE CORROSION. CORROSION AT RIGHT HAND WING - OUTBOARD FLAP ASSEMBLY. INBOARD FORWARD HINGE   (WING SIDE) PIVOT LUG BORE(HOLE #4) REWORKED AND FOUND EXCEED LIMIT  AS PER MD-11   CMM 57-44-08. OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11   CMM57-44-08 AND EA.#: 1-5750-T0367603 PART 1 STEP 2A.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
